# SDR GTIA040114

- Difficulty date: January 11, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN CABIN, RIGHT CUSP WEB AT FS 276-296 IS CORRODED. FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
